# SDR ENHA202412130001

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N3252Y
- Make and model: Cessna 208B
- Aircraft serial: 208B1088
- Aircraft time: 14,999 hours, 25,884 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: 06901900
- Condition: Broken
- Location: Zone 700
- Part time: 14,999 hours, 25,884 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND BRAKE LOCKED UP  ON LANDING. MECHANICS FOUND GUIDE PIN IN BRAKE CALIPER BROKEN. MECHANICS REPLACED CALIPER, TORQUE PLATE, AND WHEEL ASSEMBLY.
